# SDR SWIA2025012000017

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL CELL ACCESS PANE  650FB, LOWER WING PLANK ACCESS HOLE, HAS CORROSION PRESENT FROM 3 O'CLOCK POSITION TO 6 O'CLOCK POSITION.    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
